# SDR SWAA2013051416031

- Difficulty date: May 12, 2012
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 29,181 hours, 16,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLOOR SUPPORT CRACKED AT FWD NUTPLATE HOLE STA 316, RBL 30.  REMOVED AND REPLACED SUPPORT PER SRM.
